Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2014, Article ID 274535, 5 pages
http://dx.doi.org/10.1155/2014/274535
Research Article

Subgeometric Ergodicity Analysis of Continuous-Time Markov Chains under Random-Time State-Dependent Lyapunov Drift Conditions

School of Mathematics and Statistics, Wuhan University, Wuhan 430072, China

Received 21 April 2014; Accepted 15 July 2014; Published 31 August 2014

Academic Editor: Z. D. Bai

Copyright © 2014 Mokaedi V. Lekgari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. Hou, Y. Liu, and H. Zhang, “Subgeometric rates of convergence for a class of continuous-time Markov process,” Journal of Applied Probability, vol. 42, no. 3, pp. 698–712, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. S. P. Meyn and R. L. Tweedie, “State-dependent criteria for convergence of Markov chains,” The Annals of Applied Probability, vol. 4, no. 1, pp. 149–168, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  3. S. B. Connor and G. Fort, “State-dependent Foster-Lyapunov criteria for subgeometric convergence of Markov chains,” Stochastic Processes and Their Applications, vol. 119, no. 12, pp. 4176–4193, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. S. Yüksel and S. P. Meyn, “Random-time, state-dependent stochastic drift for Markov chains and application to stochastic stabilization over erasure channels,” IEEE Transactions on Automatic Control, vol. 58, no. 1, pp. 47–59, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. R. A. Zurkowski, Lyapunov analysis for rates of convergence in Markov chains and random-time state-dependent drift [M.S. thesis], Queen's University, Ontario, Canada, 2013.
  6. P. Tuominen and R. L. Tweedie, “Subgeometric rates of convergence of f-ergodic Markov chains,” Advances in Applied Probability, vol. 26, no. 3, pp. 775–798, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. P. Meyn and R. L. Tweedie, Markov Chains and Stochastic Stability, Springer, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  8. Y. H. Mao, “Ergodic degrees for continuous-time Markov chains,” Science in China A: Mathematics, vol. 47, no. 2, pp. 161–174, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. E. Nummelin and P. Tuominen, “The rate of convergence in Orey's theorem for Harris recurrent Markov chains with applications to renewal theory,” Stochastic Processes and Their Applications, vol. 15, no. 3, pp. 295–311, 1983. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. S. P. Meyn and R. L. Tweedie, Generalized Resolvents and Harris Reccurence of Markov Processes, American Mathematical Society, Providence, RI, USA, 1993.
  11. T. Prieto-Rumeau and O. Hernández-Lerma, “Uniform ergodicity of continuous-time controlled Markov chains: a survey and new results,” Annals of Operations Research, 2012. View at Publisher · View at Google Scholar · View at Scopus
  12. Y. Liu, H. Zhang, and Y. Zhao, “Subgeometric ergodicity for continuous-time Markov chains,” Journal of Mathematical Analysis and Applications, vol. 368, no. 1, pp. 178–189, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. F. M. Spieksma, “Kolmogorov forward equation and explosiveness in countable state Markov processes,” Annals of Operations Research, 2012. View at Publisher · View at Google Scholar · View at Scopus
  14. S. P. Meyn and R. L. Tweedie, “A survey of Foster-Lyapunov techniques for general state space Markov processes,” in Proceedings of the Workshop on Stochastic Stability and Stochastic Stabilization, Metz, France, June 1993.
  15. R. Douc, G. Fort, E. Moulines, and P. Soulier, “Practical drift conditions for subgeometric rates of convergence,” The Annals of Applied Probability, vol. 14, no. 3, pp. 1353–1377, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus